# SDR SWAA2022041982867

- Difficulty date: March 11, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE FLOOR STRUCTURE LOCATED BS344 ; LBL62 AND WL208.1 AT FWD GALLEY AREA 2022-122230 / [01] REPLACED PLATE FLOOR STRUCTURE LOCATED BS344 ; LBL62 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A5220 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
